MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 NANO 2MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 NANO 2MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035442040
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure subject coil was advancing up through the microcatheter.While in the microcatheter subject coil experienced resistance and did not reach the aneurysm.Physician proceeded to remove coil only to find that the subject coil had been prematurely detached from the delivery wire within microcatheter.No clinical consequences were reported to the patient due to this event.No further information is provided.
 
Additional Manufacturer Narrative
The device was returned in a non-stryker catheter.The lot number was confirmed from the packaging label.During visual inspection, the catheter was cut to clarify the main coil was not inside and there was no main coil found in the shaft.The coil delivery wire was kinked/bent and the main coil was detached from the pusher wire.Functional inspection was not performed.Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint was confirmed based on analysis.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.The main coil was seen to be detached.The as reported as well as the as analysed nv - main coil prematurely detached/separated during use will be assigned procedural factors.This complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.The coil delivery wire was seen to be kinked bent, it can be assumed this occurred when friction was felt in the procedure.The as analysed nv - coil delivery wire kinked bent will be assigned handling damage as this complaint appears to be associated with handling of the product or portion of the product during the procedure.
 
Event or Problem Description

Brand Name
TARGET 360 NANO 2MM X 4CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
MDR Report Key11311467
Report Number3008881809-2021-00074
Device Sequence Number14118464
Product Code HCG
UDI-Device Identifier07613252600299
UDI-Public07613252600299
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/21/2023
Device Model NumberM0035442040
Device Catalogue NumberM0035442040
Device Lot Number22458371
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/08/2021
Initial Date Received by Manufacturer 01/14/2021
Supplement Date Received by Manufacturer04/16/2021
Initial Report FDA Received Date02/10/2021
Supplement Report FDA Received Date04/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER (UNKNOWN)